# SDR AALA201810049017

- Difficulty date: September 25, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 20,109 hours, 7,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FLOOR LEVEL DOOR SILL (CHANNEL) L4 HAS HEAVY CORROSION.  REPLACED (DOOR SILL) CHANNEL PER SRM 51-42-11.
